Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 418 - 424

Symmetry Classification of the One­Dimensional Second Order Equation of a Hydrodynamic Type

Authors
Vyacheslav BOYKO
Corresponding Author
Vyacheslav BOYKO
Available Online 1 September 1995.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.23How to use a DOI?
Abstract
The paper contains a symmetry classification of the one­dimensional second order equation of a hydrodynamical type L(Lu) + Lu = F(u), where L t + ux. Some classes of exact solutions of this equation are given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
418 - 424
Publication Date
1995/09
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.23How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Vyacheslav BOYKO
PY  - 1995
DA  - 1995/09
TI  - Symmetry Classification of the One­Dimensional Second Order Equation of a Hydrodynamic Type
JO  - Journal of Nonlinear Mathematical Physics
SP  - 418
EP  - 424
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.23
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.23
ID  - BOYKO1995
ER  -